# SDR HEEA968168

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- Engine: Tmeca ARRIEL1D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005220
- Condition: Making Metal
- Location: Oil Sys
- Part time: 1,565 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAKING METAL IN OIL AND FILTER.
